Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 10, Pages 635-640
http://dx.doi.org/10.1155/S0161171202112221

A note on the spectral operators of scalar type and semigroups of bounded linear operators

Department of Mathematics and Statistics, Boston University, 111 Cummington Street, Boston 02215, MA, USA

Received 20 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marat V. Markin, “A note on the spectral operators of scalar type and semigroups of bounded linear operators,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 10, pp. 635-640, 2002. doi:10.1155/S0161171202112221